Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Why am I spotting???

Ok I am not supposed to start my period until around the 15th? I believe LOL... Anyways I started birth control pills like almost 2 weeks ago. I started spotting today, it looks like what the end of my period usually looks like, its like dark brown. What could it be???

Answer Question
 
Anonymous

Asked by Anonymous at 12:35 AM on Apr. 4, 2009 in Health

Answers (1)
  • The Pill is notorious for breakthrough bleeding. It's normal in the first 3 months or so. If there is any chance you could be pregnant, though, you should take a test to make sure.
    Ati_13

    Answer by Ati_13 at 12:40 AM on Apr. 4, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
I need some advice...